# SDR ASOA201001137

- Difficulty date: August 16, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,832 hours, 13,652 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 4 DOESN`T COME ON.  FOUND PUSHED PIN AT FLOODLIGHT ASSY- RESEATED PIN PER ESPM 20-26-03 OPS CHECK IAW AMM 33-51-00. OPS GOOD DEFER CLEARED PLACARD REMOVED.
